# SDR ASAA2013102496611

- Difficulty date: October 24, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C336971
- Condition: Corroded
- Location: Cooling Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COOLING EXHAUST DUCT FLANGE IS CORRODED AROUND FASTENERS AT FS 380.  ACFT GROUNDED.  REPAIRED SKIN AROUND AVIONICS COOLING EXHAUST DUCT IAW EA 400-53EA-11698, REV.
